LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » been on doxy long time but it is suddenly making me barf, why?

 - UBBFriend: Email this page to someone!    
Author Topic: been on doxy long time but it is suddenly making me barf, why?
gigimac
Frequent Contributor (1K+ posts)
Member # 33353

Icon 1 posted      Profile for gigimac     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have always known that if I take doxy without food it is a sure ticket to barfville.So I always wait until later in the day so i already have a few meals in my belly.

Lately even on a full stomach it has been making me barf and I am not even sure if I am getting any of the meds.

Have I become sensitive to doxy? Has it hurt my stomach?

I also posted recently about sore spots in my stomach, ranging from right under the bottom of my sternum to around the belly button and beneath it. I wonder if it is related, has doxy tore up my belly?

Posts: 1533 | From Greensboro NC | Registered: Aug 2011  |  IP: Logged | Report this post to a Moderator
kgg
Frequent Contributor (1K+ posts)
Member # 5867

Icon 1 posted      Profile for kgg   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes. Please discuss this with your prescriber. Sounds like it is time to take a break and give your stomach a rest, IMHO.
Posts: 1571 | From Maine | Registered: Jun 2004  |  IP: Logged | Report this post to a Moderator
cozynana
LymeNet Contributor
Member # 34270

Icon 1 posted      Profile for cozynana     Send New Private Message       Edit/Delete Post   Reply With Quote 
I couldn't take doxy with food. I took the pill and ate, vomiting within 20 minutes.
Posts: 620 | From Ks | Registered: Oct 2011  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Try taking it in the middle of your meal. Do not lie down for an hour.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95326 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.